MAUDE Adverse Event Report: TYRX, INC AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC

TYRX, INC AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC
Model Number CMRM6122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products:ddmb1d1 icd, implanted: (b)(6) 2018; cmrm6122 antibacterial envelope implanted: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that five days after implant of the implantable cardioverter defibrillator (icd) the pocket was opened to remove a hematoma.At the time of the pocket revision an antibacterial envelope was placed around the device.Cultures taken revealed no organisms were identified.Approximately one month following the pocket revision, the icd and leads were removed due to infection.Later, the patient received a new icd system.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was later reported there was vegetation.

Brand Name
AIGIS-R MEDIUM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
TYRX, INC
1 deer park dr
suites g, e
monmouth jct NJ 08852
MDR Report Key7456457
Report Number3005619263-2018-00046
Device Sequence Number13693799
Product Code FTL
UDI-Device Identifier00643169935891
UDI-Public00643169935891
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2018
Device Model NumberCMRM6122
Device Catalogue NumberCMRM6122
Device Lot NumberR095734
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2018
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
694765 LEAD, 5076-52 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR